# SDR FDEA20180829005

- Difficulty date: August 7, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 92,874 hours, 39,544 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA388725
- Condition: Corroded
- Location: Bs 1987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1987, JUST AFT OF THE SERVICE PANEL BETWEEN LONGERONS 51L & 51R CORRODED ON THE AFT SIDE OF FRAME ANGLE.  REPAIRED THE SHEAR TIE IAW EA 8-5310-T0341752.
